Vol 11 No 2 (2006)

Published: 2006-06-30

Articles

Connection coefficients of Shannon wavelets

C. Cattani
Abstract 317 | PDF Downloads 135 | DOI

Page 117-132

Numerical algorithms for solving problems of multiphase flows in porous media

R. Èiegis, O. Iliev, V. Starikovièius, K. Steiner
Abstract 212 | PDF Downloads 119 | DOI

Page 133-148

Numerical analysis of the wave propagation in a composite medium

P. Katauskis, V. Skakauskas
Abstract 200 | PDF Downloads 122 | DOI

Page 161-172

Integral transform with the extended generalized Mittag‐Leffler function

A. A. Kilbas, A. A. Koroleva
Abstract 202 | PDF Downloads 113 | DOI

Page 173-186

Page 187-197

Numerical methods for singularly perturbed elliptic problems containing two perturbation parameters

E. O'Riordan, M. L. Pickett, G. I. Shishkin
Abstract 237 | PDF Downloads 130 | DOI

Page 199-212

Page 213-228